Non-Stationary Non-Uniform Hyperbolicity

SRB Measures for Dissipative Maps

Vaughn Climenhaga, Dmitry Dolgopyat, Yakov B. Pesin

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We prove the existence of SRB measures for diffeomorphisms where a positive volume set of initial conditions satisfy an “effective hyperbolicity” condition that guarantees certain recurrence conditions on the iterates of Lebesgue measure. We give examples of systems that do not admit a dominated splitting but can be shown to have SRB measures using our methods.

Original languageEnglish (US)
Pages (from-to)553-602
Number of pages50
JournalCommunications In Mathematical Physics
Volume346
Issue number2
DOIs
StatePublished - Sep 1 2016

Fingerprint

Nonuniform Hyperbolicity
Space Shuttle Boosters
SRB Measure
Dominated Splitting
Hyperbolicity
Lebesgue Measure
Diffeomorphisms
Iterate
Recurrence
Initial conditions

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

@article{23ac03a87d054ff8b65f8d610e8590be,
title = "Non-Stationary Non-Uniform Hyperbolicity: SRB Measures for Dissipative Maps",
abstract = "We prove the existence of SRB measures for diffeomorphisms where a positive volume set of initial conditions satisfy an “effective hyperbolicity” condition that guarantees certain recurrence conditions on the iterates of Lebesgue measure. We give examples of systems that do not admit a dominated splitting but can be shown to have SRB measures using our methods.",
author = "Vaughn Climenhaga and Dmitry Dolgopyat and Pesin, {Yakov B.}",
year = "2016",
month = "9",
day = "1",
doi = "10.1007/s00220-016-2710-z",
language = "English (US)",
volume = "346",
pages = "553--602",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "2",

}

Non-Stationary Non-Uniform Hyperbolicity : SRB Measures for Dissipative Maps. / Climenhaga, Vaughn; Dolgopyat, Dmitry; Pesin, Yakov B.

In: Communications In Mathematical Physics, Vol. 346, No. 2, 01.09.2016, p. 553-602.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Non-Stationary Non-Uniform Hyperbolicity

T2 - SRB Measures for Dissipative Maps

AU - Climenhaga, Vaughn

AU - Dolgopyat, Dmitry

AU - Pesin, Yakov B.

PY - 2016/9/1

Y1 - 2016/9/1

N2 - We prove the existence of SRB measures for diffeomorphisms where a positive volume set of initial conditions satisfy an “effective hyperbolicity” condition that guarantees certain recurrence conditions on the iterates of Lebesgue measure. We give examples of systems that do not admit a dominated splitting but can be shown to have SRB measures using our methods.

AB - We prove the existence of SRB measures for diffeomorphisms where a positive volume set of initial conditions satisfy an “effective hyperbolicity” condition that guarantees certain recurrence conditions on the iterates of Lebesgue measure. We give examples of systems that do not admit a dominated splitting but can be shown to have SRB measures using our methods.

UR - http://www.scopus.com/inward/record.url?scp=84979247617&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84979247617&partnerID=8YFLogxK

U2 - 10.1007/s00220-016-2710-z

DO - 10.1007/s00220-016-2710-z

M3 - Article

VL - 346

SP - 553

EP - 602

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 2

ER -